On the indecomposable elements of the bar construction

Journal Article (Journal Article)

An explicit formula for a canonical splitting s: Qℬ(ℰ.)⟶ℬ(ℰ.) of the projection ℬ(ℰ.)⟶Qℬ(ℰ.) of the bar construction on a commutative d.g. algebraℰ.onto its indecomposables is given. We prove that s induces a d.g. algebra isomorphism Λ(Qℬ(ℰ.))⟶ℬ(ℰ.) and that H(Qℬ(ℰ.)) is isomorphic with QH(ℬ(ℰ.)). © 1986 American Mathematical Society.

Full Text

Duke Authors

Cited Authors

  • Hain, RM

Published Date

  • January 1, 1986

Published In

Volume / Issue

  • 98 / 2

Start / End Page

  • 312 - 316

Electronic International Standard Serial Number (EISSN)

  • 1088-6826

International Standard Serial Number (ISSN)

  • 0002-9939

Digital Object Identifier (DOI)

  • 10.1090/S0002-9939-1986-0854039-5

Citation Source

  • Scopus